# SDR UALA2012121407225

- Difficulty date: December 12, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 71,475 hours, 26,486 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SMALL O2 BOTTLE MASK NEEDS TO BE REPLACED.  REPLACED O2 MASK AS REQUIRED.
